# SDR AALA201703169007

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 25,264 hours, 10,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 19D IS INOPERATIVE.  SECURED LIGHT WIRE HARNESS IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
